Advertisement

Ukrainian Mathematical Journal

, Volume 59, Issue 10, pp 1606–1610 | Cite as

Satisfiability of bright formulas

  • A. S. Denisov
Brief Communications
  • 16 Downloads

Abstract

We investigate one solvable subclass of quantified formulas in pure predicate calculus and obtain a necessary and sufficient condition for the satisfiability of formulas from this subclass.

Keywords

Mathematical Logic Algebraic System Select Work Standard Sequence Classical Decision 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Börger, E. Gradel, and Yu. Gurevich, The Classical Decision Problem, Springer, Berlin (1997).zbMATHGoogle Scholar
  2. 2.
    A. S. Denisov, “The satisfiability in the class of composite formulas,” in: Abstracts of the Logic Colloquium’95, Haifa, Israel (1995), p. 64.Google Scholar
  3. 3.
    A. I. Mal’tsev, “Investigations in the field of mathematical logic,” in: A. I. Mal’tsev, Selected Works, Vol. 2, Mathematical Logic and General Theory of Algebraic Systems [in Russian], Nauka, Moscow (1976), pp. 5–16.Google Scholar
  4. 4.
    A. S. Denisov, “Satisfiability of alternative formulas,” Mat. Zametki Yakut. Univ., Issue 1, 38–41 (1996).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. S. Denisov
    • 1
  1. 1.Institute of MathematicsYakutsk State UniversityYakutskRussia

Personalised recommendations